The Annals of Probability

Association of Normal Random Variables and Slepian's Inequality

Kumar Joag-Dev, Michael D. Perlman, and Loren D. Pitt

Full-text: Open access

Abstract

A simple extension of Slepian's inequality is given which implies the original inequality and the result that positively correlated normal random variables are associated. Extensions to elliptically contoured distributions are given.

Article information

Source
Ann. Probab., Volume 11, Number 2 (1983), 451-455.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176993610

Digital Object Identifier
doi:10.1214/aop/1176993610

Mathematical Reviews number (MathSciNet)
MR690142

Zentralblatt MATH identifier
0509.62043

JSTOR
links.jstor.org

Subjects
Primary: 62H05: Characterization and structure theory
Secondary: 62N05: Reliability and life testing [See also 90B25]

Keywords
Normal variables association Slepian's inequality elliptically contoured distribution

Citation

Joag-Dev, Kumar; Perlman, Michael D.; Pitt, Loren D. Association of Normal Random Variables and Slepian's Inequality. Ann. Probab. 11 (1983), no. 2, 451--455. doi:10.1214/aop/1176993610. https://projecteuclid.org/euclid.aop/1176993610


Export citation